Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 2, NWS Houston/Galveston, TX

January 8, 2022Harris County, Montgomery County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Jan 8, 2022, 3:50 PM CST for Harris County, Montgomery County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2022, 3:50 PM CST (21:50 UTC)
Expired
Jan 8, 2022, 4:30 PM CST
In force
40 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 62 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 3:55 PM CSTTORNADO3 Ne Aldine, TXCORRECTS PREVIOUS TORNADO REPORT FROM 3 NE ALDINE FROM 400PM TO 355PM. BRIEF TOUCHDOWN OF SMALL TORNADO NEAR IAH. TRACKED ACROSS JFK BLVD DOING SOME MINOR DAMAGE TO A FEW STRUCTURES INCLUDING A HOTEL. KNOCKED OVER A FEW TREES. VIDEO SHOWED THE TORNADO CROSSING
Jan 8, 4:00 PM CSTTORNADO3 Ne Aldine, TXBRIEF TOUCHDOWN OF SMALL TORNADO NEAR IAH. TRACKED ACROSS JFK BLVD DOING SOME MINOR DAMAGE TO A FEW STRUCTURES INCLUDING A HOTEL. KNOCKED OVER A FEW TREES. VIDEO SHOWED THE TORNADO CROSSING SAM HOUSTON PKWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2022-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2022-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

309 
WFUS54 KHGX 082150
TORHGX
TXC201-339-082230-
/O.NEW.KHGX.TO.W.0002.220108T2150Z-220108T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
350 PM CST Sat Jan 8 2022

The National Weather Service in League City has issued a

* Tornado Warning for...
  South central Montgomery County in southeastern Texas...
  North central Harris County in southeastern Texas...

* Until 430 PM CST.
    
* At 350 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Aldine, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bush Intercontinental Airport around 400 PM CST.
  Humble around 405 PM CST.
  Kingwood and Porter Heights around 420 PM CST.

Other locations impacted by this tornadic thunderstorm include
Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2988 9534 2993 9543 3017 9537 3006 9513
TIME...MOT...LOC 2150Z 209DEG 28KT 2994 9537 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
040 
WWUS54 KHGX 082200
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
400 PM CST Sat Jan 8 2022

TXC201-339-082230-
/O.CON.KHGX.TO.W.0002.000000T0000Z-220108T2230Z/
Montgomery TX-Harris TX-
400 PM CST Sat Jan 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR SOUTH
CENTRAL MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES...
    
At 400 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bush Intercontinental Airport, or near Humble,
moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kingwood and Porter Heights around 415 PM CST.

Other locations impacted by this tornadic thunderstorm include
Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2992 9531 2996 9537 3017 9537 3006 9513
TIME...MOT...LOC 2200Z 209DEG 28KT 3001 9532 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
168 
WWUS54 KHGX 082214
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
414 PM CST Sat Jan 8 2022

TXC201-339-082230-
/O.CON.KHGX.TO.W.0002.000000T0000Z-220108T2230Z/
Montgomery TX-Harris TX-
414 PM CST Sat Jan 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR
SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES...
    
At 413 PM CST, a severe thunderstorm capable of producing a tornado
was located near Porter Heights, or near Kingwood, moving northeast
at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Montgomery and north central Harris Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2996 9526 3000 9536 3013 9532 3006 9513
TIME...MOT...LOC 2213Z 209DEG 28KT 3011 9526 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
301 
WWUS54 KHGX 082224
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
424 PM CST Sat Jan 8 2022

TXC201-339-082233-
/O.EXP.KHGX.TO.W.0002.000000T0000Z-220108T2230Z/
Montgomery TX-Harris TX-
424 PM CST Sat Jan 8 2022

...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL
HARRIS COUNTIES WILL EXPIRE AT 430 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Tornado Warning still remains in effect for portions of 
NE Harris County, SW Montgomery County, and Liberty County at this 
time.


LAT...LON 2996 9526 3000 9536 3013 9532 3006 9513
TIME...MOT...LOC 2223Z 209DEG 28KT 3018 9522 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 8, 2:30 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 8, 2:30 PM CST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
230 PM CST Sat Jan 8 2022

.SHORT TERM [Today through Sunday Night]...

Currently, a warm front is draped across the I-10 corridor with
widespread showers across the eastern portion of our CWA. Activity
has been further northeast than previously anticipated, but storms
will continue to increase in strength and coverage this afternoon
and early evening as the warm front pushes further north. Satellite
imagery shows breaks in cloud cover west of I-45 which should help
destabilize the atmosphere further for that area. SPC mesoanalysis
also hints at this with higher CAPE values west of I-45 and less
CIN. Scattered showers are currently growing across that area, but
as previously mentioned, we expect this area to have storms grow in
strength and coverage over the next few hours. Across our CWA, these
storms will be capable of producing strong to severe wind and small
hail. Our HGX radar VWP shows a significant decrease in low level
directional shear which indicates a drop in low level helicity
across the area, but some short term soundings such as the RAP and
NAM still show decent values of effective SRH near 150-200 m2/s2
across our CWA, so we still can't rule out some rotating updrafts
and possibly some brief and weak tornadoes. With strong buoyancy of
1500-2000 J/kg, 90th percentile PWs, skinny cape, and organized
updrafts, some of these cells will also be capable of producing some
localized heavy rainfall amounts with rainfall rates near 2 inches
per hour with the strongest storms. Otherwise, 1 to 2 inches are
expected across the area over the weekend with isolated higher
amounts possible.

Overnight, the warm front will still linger across our CWA and we'll
still see some scattered to widespread showers, but the threat for
severe weather and heavy rainfall will begin to diminish. Overnight
lows will stay warm and humid in the upper 60s. Fortunately, a cold
front is expected to arrive tomorrow and reach the Brazos Valley by
early afternoon and reach the coast by the late evening. This should
sweep out any lingering precip as the coast pushes offshore. Temps
and humidity will quickly decrease behind the frontal passage.
Northern counties will be noticeably colder and reach the mid 60s
tomorrow, but elsewhere will have plenty of opportunity to heat up
ahead of the frontal passage and reach the mid 70s. Overnight lows
will dip into the lower 40s for our northern counties and upper 40s
everywhere else as CAA behind the front ushers in colder and drier
air.

Lenninger

&&

.LONG TERM [Monday through Saturday]...

A drier and cooler air mass will settle across Southeast TX on
Monday with surface high pressure building across Central TX. High
temperatures in the mid 50s to low 60s expected. It will remain
breezy with northerly winds ranging between 10 and 15 mph during the
day and relax Monday night as the high pressure moves closer to the
local area. CAA will allow for low temperatures to dip into the low
to upper 30s for areas north of I-10, the mid 30s to low 40s for
areas souther of I-10, and the low to mid 40s along the immediate
coasts and Barrier Islands. Light variable winds expected Tuesday as
the high pressure shifts eastward. Highs will be in the upper 50s to
low 60s and lows in the upper 30s to mid 40s early Wednesday
morning. By midweek, SE Texas will be wedged between a mid-upper
level low moving eastward over the northern portions of Baja
California and an upper level trough moving into the Great Lakes
region. The upper low is expected weaken as it slowly moves into
the Four Corners region on Thursday and begins to merge with a
trough located over the northern Great Plains as it moves into
Northern TX/Oklahoma/Kansas region on Friday. Low pressure along
the surface and associated cold front will move into the Northern
TX and Oklahoma by early Friday and could cross Southeast TX
sometime late Friday into Saturday morning. We can expect rain
chances to increase by Thursday night or early Friday as low
level moisture and instability increases ahead of the front,
possibly some streamer showers. The higher PoPs however, remain
just ahead and along the front (Friday into Saturday morning).

24

&&

.MARINE...

Moderate to strong south to southeast winds and elevated seas will
persist across the bays and Gulf waters through tonight. Chance of
showers and thunderstorms expected through Sunday as a warm front
continues to move further inland today followed by a cold front
moving into the coastal waters Sunday afternoon. Strong northeast
winds will develop in the wake of the front Sunday night into Monday
and will likely require Caution Flags and Advisories for the bays
and Gulf waters. Winds relax Tuesday and turn northeast to east as
high pressure moves close to the region. Light east to southeast
winds expected Wednesday with onshore flow persisting through
Friday. Chance of rain will return on Friday ahead of the next cold
front which is expected to move into the coastal waters sometime
late Friday into early Saturday.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      60  66  43  58  35 /  50   0   0   0   0
Houston (IAH)              67  74  47  59  39 /  70  60  10  10   0
Galveston (GLS)            68  73  51  61  49 /  80  60  10  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until midnight CST tonight for the
     following zones: Bolivar Peninsula...Brazoria Islands...
     Galveston Island...Matagorda Islands.

GM...Small Craft Advisory until midnight CST tonight for the
     following zones: Waters from Freeport to Matagorda Ship
     Channel TX from 20 to 60 NM...Waters from High Island to
     Freeport TX from 20 to 60 NM.

&&

Short Term/Aviation...Lenninger
Long Term/Marine...24

In the hours before

Special weather statement, Jan 8, 12:30 PM CST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1230 PM CST Sat Jan 8 2022

TXZ200-213-214-300-313-081915-
Northern Liberty TX-Coastal Harris TX-Chambers TX-
Southern Liberty TX-Inland Harris TX-
1230 PM CST Sat Jan 8 2022

...A strong thunderstorm will impact portions of northwestern
Chambers, southeastern Liberty and east central Harris Counties
through 115 PM CST...

At 1229 PM CST, Doppler radar was tracking a strong thunderstorm near
Mont Belvieu, or 8 miles south of Dayton, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baytown, Deer Park, Liberty, Dayton, Beach City, Highlands, Barrett,
Channelview, Mont Belvieu, Old River-Winfree, Ames, Daisetta, Hardin,
Kenefick, Cove, Morgan's Point, Dayton Lakes, San Jacinto State Park
and eastern Houston Ship Channel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3011 9455 2964 9490 2972 9513 3012 9495
      3029 9466 3011 9460
TIME...MOT...LOC 1829Z 207DEG 30KT 2993 9489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 8, 1:05 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
105 PM CST Sat Jan 8 2022

TXZ200-214-300-313-082000-
Northern Liberty TX-Coastal Harris TX-Chambers TX-
Southern Liberty TX-
105 PM CST Sat Jan 8 2022

...A strong thunderstorm will impact portions of northwestern
Chambers, eastern Liberty and eastern Harris Counties through 200 PM
CST...

At 105 PM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Liberty, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Liberty, Dayton, Mont Belvieu, Old River-Winfree, Ames, Daisetta,
Hardin, Kenefick, Cove, Dayton Lakes and Moss Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3011 9458 2980 9478 2987 9501 3026 9489
      3039 9469 3011 9460
TIME...MOT...LOC 1905Z 202DEG 20KT 3004 9478

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 8, 2:02 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
202 PM CST Sat Jan 8 2022

TXZ200-213-300-082100-
Northern Liberty TX-Southern Liberty TX-Inland Harris TX-
202 PM CST Sat Jan 8 2022

...A strong thunderstorm will impact portions of southeastern
Montgomery, Liberty, southern Polk and northeastern Harris Counties
through 300 PM CST...

At 201 PM CST, Doppler radar was tracking a strong thunderstorm near
Kenefick, or 7 miles north of Dayton, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Liberty, Dayton, Ames, Daisetta, Hardin, Plum Grove, Kenefick, Dayton
Lakes, Tarkington Prairie, Moss Hill, Romayor and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Brief and weak tornadoes possible.

&&

LAT...LON 2995 9491 3012 9515 3017 9510 3024 9512
      3049 9483 3049 9473 3011 9460 3011 9444
      3009 9444
TIME...MOT...LOC 2001Z 213DEG 49KT 3017 9491

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 8, 2:59 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
259 PM CST Sat Jan 8 2022

TXZ200-213-214-237-238-300-313-338-082200-
Inland Brazoria TX-Northern Liberty TX-Coastal Harris TX-Chambers TX-
Inland Galveston TX-Coastal Galveston TX-Southern Liberty TX-
Inland Harris TX-
259 PM CST Sat Jan 8 2022

...Strong thunderstorms will impact portions of northwestern
Galveston, northern Brazoria, northwestern Chambers, southwestern
Liberty and eastern Harris Counties through 400 PM CST...

At 258 PM CST, Doppler radar was tracking strong thunderstorms over
portions of northwestern Galveston, northern Brazoria, northwestern
Chambers, southwestern Liberty and eastern Harris Counties, moving
north northeast at around 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pasadena, southeastern Pearland, northeastern League City, Baytown,
northern Friendswood, La Porte, Deer Park, South Houston, Humble,
Seabrook, Galena Park, Jacinto City, Webster, Beach City, Kemah,
Cloverleaf, Kingwood, South Belt / Ellington, Highlands and Barrett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2954 9486 2951 9525 3002 9528 3011 9516
      2994 9491
TIME...MOT...LOC 2058Z 202DEG 17KT 2967 9508

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:13 AM CSTMarine Dense Fog AdvisoryHGX4 hr
Jan 8, 10:57 AM CSTRip Current StatementHGXBrazoria, Galveston, Matagorda13 hr
Jan 8, 12:30 PM CSTSpecial Weather StatementHGXLiberty45 min
Jan 8, 1:05 PM CSTSpecial Weather StatementHGXLiberty55 min
Jan 8, 2:02 PM CSTSpecial Weather StatementHGXLiberty58 min
Jan 8, 2:50 PM CSTSevere Thunderstorm WarningHGXLiberty, Polk25 min
Jan 8, 2:59 PM CSTSpecial Weather StatementHGXHarris61 min
Jan 8, 3:07 PM CSTSevere Thunderstorm WarningHGXLiberty23 min
Jan 8, 3:12 PM CSTTornado WarningHGXHarris33 min
Jan 8, 3:25 PM CSTSevere Thunderstorm WarningHGXLiberty, Polk35 min
Jan 8, 3:29 PM CSTSpecial Marine WarningHGX16 min
Jan 8, 3:34 PM CSTSevere Thunderstorm WarningHGXHarris, Montgomery26 min
Jan 8, 3:36 PM CSTSevere Thunderstorm WarningHGXChambers, Harris, Liberty24 min
Jan 8, 4:01 PM CSTSevere Thunderstorm WarningHGXChambers, Harris, Liberty29 min
Jan 8, 4:14 PM CSTTornado WarningHGXLiberty31 min
Jan 8, 4:23 PM CSTTornado WarningHGXHarris, Liberty, Montgomery18 min
Jan 8, 4:34 PM CSTTornado Warning Tornado observedHGXLiberty26 min
Jan 8, 5:04 PM CSTSpecial Weather StatementHGXHarris56 min
Jan 8, 5:08 PM CSTSpecial Weather StatementHGXPolk37 min
Jan 8, 5:21 PM CSTSpecial Weather StatementHGXLiberty24 min
Jan 8, 5:33 PM CSTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery117 min
Jan 8, 5:52 PM CSTSpecial Weather StatementHGXLiberty23 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.